Number of the records: 1
Minimal sets of fibre-preserving maps in graph bundles
Title Minimal sets of fibre-preserving maps in graph bundles Author info Sergiy Kolyada, Ľubomír Snoha, Sergei Trofimchuk Author Kolyada Sergiy (34%)
Co-authors Snoha Ľubomír 1955- (33%) UMBFP10 - Katedra matematiky
Trofimchuk Sergei (33%)
Source document Mathematische Zeitschrift. Vol. 278, no. 1-2 (2014), pp. 575-614. - Heidelberg : Springer-Verlag, 2014 Keywords dynamické systémy - dynamical systems minimal sets graph bundle skew product Language English Country Germany systematics 51 Annotation Topological structure of minimal sets is studied for a dynamical system given by a fibre-preserving, in general non-invertible, continuous selfmap of a graph bundle. Public work category ADC No. of Archival Copy 31467 Repercussion category HRIC, Roman - JAEGER, Tobias. A construction of almost automorphic minimal sets. In Israel journal of mathematics. ISSN 0021-2172, 2014, vol. 204, no. 1, pp. 373-395.
BIS, Andrzej - KOZLOWSKI, Wojciech. On minimal homeomorphisms and non-invertible maps preserving foliations. In Topology and its applications. ISSN 0166-8641, 2019, vol. 254, pp. 1-11.
BORONSKI, J. P - FORYS-KRAWIEC, Magdalena - OPROCHA, Piotr. A note on homeo-product-minimality. In Qualitative theory of dynamical systems. ISSN 1575-5460, 2024, vol. 23, no. 3, pp. 1-13. DOI: https://doi.org/10.1007/s12346-024-00992-3
MIHOKOVÁ, Michaela. Minimal sets on continua with a dense free interval. In Journal of Mathematical analysis and applications. ISSN 0022-247X, 2023, vol. 517, no. 1, art. no. 126607, pp. 1-17. DOI: https://doi.org/10.1016/j.jmaa.2022.126607
Catal.org. BB301 - Univerzitná knižnica Univerzity Mateja Bela v Banskej Bystrici Database xpca - PUBLIKAČNÁ ČINNOSŤ References PERIODIKÁ-Súborný záznam periodika unrecognised
Number of the records: 1